prohormones causing frothy urine?

  1. prohormones causing frothy urine?


    Lately, maybe for a week or so... everytime I urinate I notice that the urine is bubbly and frothy in the toilet. Somtimes it is so bad that it looks like a beer with head of foam in the toilet. I did a little research on the internet (dangerous thing I might add) and found that it appears that the frothy urine is caused by protein being contained in the urine. As best I can tell, if your kidneys are filtering properly, you shouldn't have any protein in your urine. The fact that protein is leaking through the kidneys seems to indicate that I have impaired kidney function. I'm getting a bit worried about it. I'm currently taking Tren250 and have done past cycles of Trenadrol and SUS500. I'm in my 5th week of a 6 week tren250 cycle. My question is could it be the prohormones messing up my kidney function and should I stop taking the tren? As well, I'm curious to know if anyone else who takes in a lot of protein daily has ever experienced this problem with frothy urine. Any input would be greatly appreciated. I am going to a Doctor this week to have tests done but haven't seen a Doctor yet.


  2. Are you taking a lot of protein shakes? My friend has had similar which turned out to be his exsessive protein shake intake.....

    Post up your deit, i recon it would be that rather than the Tren.

  3. I could be several things but if it's continuous then you need to schedule a check-up with your doc and have them figure out what the problem is. You don't need advice from us on what you should do outside of getting medical attention.
    •   
       


  4. I do regularly drink protein shakes. Often I'll drink 3 a day with 35 grams of protien per shake. I get the pre-made shakes, cause I don't have much time to mix them on my own. I'm sure hoping it is something like excessive protein consumption rather than something like early kidney failure. Most days I probably take in a total of 180-200 grams of protein. Right now I weigh 182 lbs. I'm not really trying to blame the Tren250, but I never noticed it until recently and the only new thing about my diet or my supplements is the Tren250.

  5. Quote Originally Posted by Filthy McNast View Post
    I do regularly drink protein shakes. Often I'll drink 3 a day with 35 grams of protien per shake. I get the pre-made shakes, cause I don't have much time to mix them on my own. I'm sure hoping it is something like excessive protein consumption rather than something like early kidney failure. Most days I probably take in a total of 180-200 grams of protein. Right now I weigh 182 lbs. I'm not really trying to blame the Tren250, but I never noticed it until recently and the only new thing about my diet or my supplements is the Tren250.
    Try not to worry to much..Go see your Doctor %99.99 of the time stuff like this ends up being nothing.....

  6. I've had frothy pee as long as I can remember. Well actually when I think about it, it is only frothy when it is darker or at least a medium yellow colour. When I have been drinking vast amounts of water and it is clear, it does not froth

  7. probably taking in too much protein to be honest......your body just can't absorb it all.

  8. Maybe you're pregnant?

    Seriously, go see your Doctor and DO NOT continue searching the internet to diagnose your problem. It will only stress you out more.

  9. I reckon it's just pee.Go see a doctor if it turns blue
  

  
 

Similar Forum Threads

  1. Frothy Urine ?
    By jonko in forum Male Anti-Aging Medicine
    Replies: 6
    Last Post: 05-13-2011, 01:55 PM
  2. Protein Shakes so dang FROTHY LOL
    By Whacked in forum Supplements
    Replies: 5
    Last Post: 06-19-2009, 04:35 PM
  3. Green Urine
    By liftbig74 in forum Supplements
    Replies: 33
    Last Post: 04-01-2008, 07:42 PM
  4. Urine Screen?
    By ICantRunFast in forum Supplements
    Replies: 3
    Last Post: 04-17-2007, 04:33 PM
  5. Cloudy Urine on M1T
    By yelis300 in forum Anabolics
    Replies: 17
    Last Post: 10-22-2003, 05:29 PM
Log in
Log in